I notice i have some yellow collor i. My eye, even though i reduced my medication still there is little bit left,
is your liver ok?
Ya thats a scary symptom…you might want to talk to your doctor about that.
if you have problem with your liver you can get jaundice (spelt wrong) that will cause your eyes to turn yellow. i would go to the doctor. better be safe than sorry
Does it impact your skin color at all?
And yes - changing eye color (the white parts of your eyes is a symptom of jaundice:
I have also noticed yellow collor on my friends eye, but when he stoped taking antipsychotic, it cleared.
This could be an issue with your liver? I would see a family doctor @Mindwhisperer
Definitely get a liver function test.
@SzAdmin LOL, that guy in the article looks like he’s in a baby picture but he’s not a baby…
My eyes are a little yellow brown on sides. I looked at my mothers eye she has that yellow collor, when she looked at my eyes she says its much wither then hers. Last time i was at ER, the doctor examined my eye and said that my eye collor are normal.
Recently i am paying much attaintion on every thing, since before i never care about to examine myself, maybe whenever i notice something, could have been there from many years, it lookes new to me.
I will examine more on others and see.
it could be some anxiety - I can get this way too sometimes
Clozaril can make your eyes yellow.